Edge-colourings of permutation graphs. (English) Zbl 0262.05109


05C15 Coloring of graphs and hypergraphs
Full Text: EuDML


[1] CHARTRAND G., HARARY F.: Planar Permutation Graphs. Ann. Inst. H. Poincaré Sect. B 3, 1967, 483-438. · Zbl 0162.27605
[2] CHARTRAND G., FRECHEN J. B.: On the Chromatic Number of Permutation Graphs. Proof Techniques in Graph Theory. New York 1969, 21-24. · Zbl 0199.59401
[3] WATKINS M.: A Theorem on Tait Colourings with an Application to the Generalized Peterson Graphs. Proof Techniques in Graph Theory, New York 1969.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.